# SDR SWIA2020011747809

- Difficulty date: December 20, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 38,316 hours, 24,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NEW AND PREVIOUS DAMAGE AT THREE LOCATIONS TO THE BELLY SKIN UNDER FAIRING 196DR AT APPROXIMATELY F.S. 977 STR 27      (C-CHECK)   RO:1/15/2020REPAIR WAS ACCOMPLISHED IAW BOMBARDIER REO. COMPLETED TASK CARD  M-337 ATTACHED. /  WEIGHT CHANGE +3.85LBS     ARM 977.00    MOMENT  3,761.45LBIN.
